Preperiodic points for families of rational maps

D. Ghioca, L. C. Hsia, T. J. Tucker

研究成果: 雜誌貢獻期刊論文同行評審

12 引文 斯高帕斯(Scopus)

摘要

Let X be a smooth curve defined over ℚ, let a,b ε ℙ1(ℚ) and let fλ(x) ε ℚ(x) be an algebraic family of rational maps indexed by all λ ε X(ℂ). We study whether there exist infinitely many λ ε X(ℂ) such that both a and b are preperiodic for fλ. In particular, we show that if P,Q ε ℚ[x] such that deg (P)≥ 2+ deg (Q), and if a,b ε ℚ such that a is periodic for P(x)/Q(x), but b is not preperiodic for P(x)/Q(x), then there exist at most finitely many λ ε ℂ such that both a and b are preperiodic for P(x)/Q(x)+ λ. We also prove a similar result for certain two-dimensional families of endomorphisms of P2. As a by-product of our method, we extend a recent result of Ingram ['Variation of the canonical height for a family of polynomials', J. reine. angew. Math. 685 (2013), 73-97] for the variation of the canonical height in a family of polynomials to a similar result for families of rational maps.

原文英語
頁(從 - 到)395-427
頁數33
期刊Proceedings of the London Mathematical Society
110
發行號2
DOIs
出版狀態已發佈 - 2012 十二月 18

ASJC Scopus subject areas

  • Mathematics(all)

指紋 深入研究「Preperiodic points for families of rational maps」主題。共同形成了獨特的指紋。

引用此